# SDR AALA202304282887

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 62,830 hours, 36,206 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3810
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE AND ODOR REPORTED BY INFLIGHT CREW AT SEAT ROW 26 AFT INTO THE GALLEY. A  BURNING RUBBER ODOR MOST NOTICABLE NEAR SIDEWALLS, STARTING SHORTLY AFTER TAKEOFF. MAINTENANCE ACCOMPLISHED TASK CARD 26L00021001 SMOKE/ ODOR FUMES TROUBLE SHOOTING AND FOUND AFT CARGO COMPARTMENT VENTILATION EXTRACTION FAN AT FAULT. REPLACED AFT CARGO COMPARTMENT VENTILATION EXTRACTION FAN PER AMM 21-28-54. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODOR NOTED IN AIRCRAFT.
